# SDR 05FDEA02784

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- Aircraft time: 31,090 hours, 17,992 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF UNDER 70 KNOTS DUE TO NO INDICATION ON NR 3 EPR GAUGE.  COMPLIED WITH QRH AND MEL 77-01-01 NR 3 EPR INOP PROCEDURES.  SUBSEQUENT TAKEOFF WAS UNEVENTFUL.  PURGED MOISTURE FROM PT2 AND PT7 LINES TO NR 3 EPR TRANSMITTER WITH DRY NITROGEN AND RAN ENG'S NR 3 AND NR 2 ( NR 2 FOR COMPARISON).  GROUND CHECKS NORMAL.  NO 90 DAY HISTORY FOR THIS DISCREPANCY.  OK TO CONTINUE.
